Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

How to take misoprostol after taking of Mifegest?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
My wife has taken 1 MIFEGEST -400MG at 7 pm ,when she take misoprostol and how plz advice me
Posted Tue, 2 Apr 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Nilofer AR 47 minutes later
Hello,
Thanks for posting your query on health care magic.

Your wife has taken 1 Mifegest at 7pm(13-3-2013).

Ok , now please follow carefully.
1. She has to insert 4 tablets of misoprostol (200microgram) per vaginally. all tablets has to be inserted at once at 6 AM on 15-3-2013 (i,e tomorrow morning).
2. Ash her to be on fluids tomorrow.
3. After inserting tablet, be in a lying down position for atleast 3 hours.
4. She will have cramps with bleeding after 6 hours of inserting misoprostol tablets.

Hope this helps. Feel free to ask for further clarifications. I will be happy to help.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Follow-up: How to take misoprostol after taking of Mifegest? 27 minutes later
thanks doctor,but presently I know that, she was eat 2 misoprostol tablet today at 11.50 am so what am I do
 
 
Answered by Dr. Nilofer AR 14 minutes later
Hello,
Thanks for the reply.

Though this not an ideal regimen, she can take another Misoprostol 200mcg after 4 hours.
However, she needs to take the tablets under the supervision of Gynecologist.
Let me know if you have further doubts.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Follow-up: How to take misoprostol after taking of Mifegest? 3 hours later
Thanks, but her bleeding was started at about 2 pm, in this position another 2 tablet she can take ? mam plz guide me
 
 
Answered by Dr. Nilofer AR 28 minutes later
Hello,
Thanks for the reply,

No need to take further tablets.
Take mephthal spas if severe history.

regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor